MathSciNet Relay Station
MathSciNet bibliographic data
MR1057693 (91j:35226) 35Q30 (58F39 76D05)
Titi, Edriss S. On approximate inertial manifolds to the Navier-Stokes equations. J. Math. Anal. Appl. 149 (1990), no. 2, 540–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement